Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/stroke/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Confused
    avatar
    tamigail36 posted:
    About a year ago I began having frequent chronic migraines. I had never had them in the past. Eventually I was referred to a neurologist who never got them really under control. Meanwhile, I was beginning to have a lot of memory problems and my students were telling me I was zoning out. I was then referred to a neuropsychologist who thought I might be having seizures and that there was some right frontal brain impairment. I then began having full blown fall on the floor convulsing seizures. I was sent to a specialist in Little Rock who did the ambulatory EEG. The MRI shows signs of a prior stroke. NOW the doctor wants to put me in the hospital for a week to do a seizure study. Can all of this be related? I am currently on a LOA and running out of patience and money!

    Take the Poll

    Anyone have migraines after going off of Abilify?
    • Yes
    • No
    • Yes but they have stopped
    • Yes and they are getting worse.
    vote
    View Poll Results
     
    avatar
    itmatsb responded:
    I'm not a doctor and really don't know, but a week long seizure study sounds excessive. I think that I would really question the need for it with the doctor or see a different doctor. And are you being treated or being given precautions to prevent another stroke from occurring? I don't know what a "neuropsychologist" is which doesn't sound like a full MD doctor. Perhaps you need to see another neurologist. Good luck.


    Helpful Tips

    Form
    I also have experienced the numbing sensation in the back of the head or neck area. It only happens when I am laying down awkwardly with a ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.